|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
I am 20yrs old and have been active in sports all my live. I've ran cross country for 7years, 2 being in college. I chose to take phentermine from my doctor bc I stopped competitvely running due to my knee problems and I didnt want to gain alot of stress weight. I started out weighing 164 and im 5'8. I began takin these a month ago and ive already dropped down to 140, but my Insomnia is BAD, my.joints hurt, and im shaky. How does one handle the insomnia part?? I got a second job on top of school, night.bc I cant sleep!
AskDocWeb: The earlier in the day Phentermine is taken the less likely insomnia is to occur. In some cases, improving your sleep habits can be very effective in controlling insomnia. Here's some of the ways others have found to work successfully with insomnia:
Bloating and belching
I'm having terrible stomach bloating and uncomfortable feeling. I'm beltching gas. i also take sertraline
AskDocWeb: If the symptoms have been worsening, you should consider visiting your doctor. Phentermine is generally not administered with sertraline (Zoloft) because of the additive risk of serotonin syndrome, which is a rare but serious and potentially fatal condition. Drugs.com recommends close monitoring for enhanced sympathomimetic effects and possible serotonin syndrome if these drugs must be used together. The symptoms of the serotonin syndrome include gastrointestinal problems.
Problems with Phentermine
I have taken Phentermine 37.5mg QD on and off for years, usually for only a couple months then stop for 6-8 months before resuming. Usually I have no problems other than tolerance building, but this time I am have debilitating headaches r/t eye strain? and extreme fatigue. It does not give me an ounce of energy and I have only been back on it a couple weeks. Also I have an ammonia smell in the back of my nose after exercising (esp running), but I am eating enough carbs, so it shouldnt be ketosis...Md had no insight when I told him. Any ideas? Ive also increased my water intake but its still there. Thanks
AskDocWeb: Although Phentermine is not on the list of drugs that might cause a bad smell, it is not unusual for those in ketosis to produce an ammonia smell. And while you think it shouldn't be ketosis, you might want to take another look at that possibility.
When the body is put in a catabolic state it creates energy from amino acids. This is a chemical reaction that takes an amino acid molecule, strips the nitrogen atom from it, and processes what's left into glucose and then energy.
Typically, the nitrogen atom is converted to urea by the kidneys and excreted as urine, but in some cases the chemical reaction may be so overwhelming that the kidneys can't process all the nitrogen so it is converted to ammonia. This is first excreted by the lungs in the breath and if ketone levels continue to rise, excreted through the sweat glands.
The only other explanations we could find are acute renal failure and chronic kidney disease.
Read more feedback from users.
Report - 90 - 91 - 92 - 93 - Page 94 - 95 - 96 - 97 - 98 - Last Page 139
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.